# SDR M7K2003F00000

- Difficulty date: January 7, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N43MH
- Make and model: Snias AS350B2
- Aircraft serial: 2856
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 9378
- Condition: Making Metal
- Part time: 4,725 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

UPON ENGINE START ENGINE CHIP LIGHT ILLUMINATED ON THE CENTRAL WARNING PANEL.  ENGINE IMMEDIATELY SHUT DOWN.  CHIP DETECTORS AND OIL FILTER FOUND WITH METAL CONTAMINATION.  ENGINE REMOVED.  UNUSUAL NOISE EMINATES FROM THE FREE TURBINE WHEN ROTATED BY HAND.  ENGINE SENT FOR TEARDOWN AND REPAIR.
